# SDR UVV2007F00000

- Difficulty date: December 10, 2007
- Submitted: December 20, 2007
- Operation: Air carrier
- Aircraft: N222MU
- Make and model: Amd FALCON10
- Aircraft serial: 164
- Engine: Garrtt TFE731*
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Hose
- Part number: FAL1007
- Condition: Delaminated
- Location: Anti Ice Sys
- Component: Slat Assy
- Component part number: CASAAG1079
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LT OB SLAT ANTIICING HOSE (PN FAL 1007) WAS INSTALLED ON 9/8/2005 WHILE COMPLYING WITH AD 2005-07-23 AND SB F10-313.  AD 2007-18-08 HAS SUPERSEDED AD 2005-07-23.  IAW REQURIEMENTS OF THE MOST RECENT AD 2007-18-08, THE SLAT ANTI-ICE HOSES BEARING PN FAL 1007 MUST BE REPLACED AT INTERVALS NOT TO EXCEED 700 FLIGHT CYCLES.  UPON VISUAL INSPECTION, THIS HOSE EXHIBITS SUBSTANTIAL INTERNAL DELAMINATION WHICH COULD LEAD TO INSUFFICIENT AND ICING CAPABILITY.  IAW THE AC LOG RECORDS, THIS HOSE HAS ACCUMULATED 405 FLIGHT CYCLES SINCE INSTALLATION.  (K)
